On α−Irresolute Topological Rings

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-2
Year of Publication : 2019
Authors : Madhu Ram, Shallu Sharma, Sahil Billawria, Tsering Landol
  10.14445/22315373/IJMTT-V65I2P501

MLA

MLA Style:Madhu Ram, Shallu Sharma, Sahil Billawria, Tsering Landol "On α−Irresolute Topological Rings" International Journal of Mathematics Trends and Technology 65.2 (2019): 1-5.

APA Style: Madhu Ram, Shallu Sharma, Sahil Billawria, Tsering Landol (2019). On α−Irresolute Topological Rings. International Journal of Mathematics Trends and Technology, 65(2), 1-5.

Abstract
We introduce the theory of α-irresolute topological rings. We present some examples of α-irresolute topological rings and discuss their relationship with topological rings. Some basic properties of α-irresolute topological rings are investigated. It is proved that every α-irresolute topological ring is α-regular.

References
[1] V.I.Arnautov, M.I. Vodinchar and A.V. Mikhalev, Introduction to the Theory of Topological Rings and Modules (Shtiinca, Kishinev, 1981) (in Russian).
[2] D.Jangkovic, I.J. Reilly and M. K. Vamanamurthy, On strongly compact topological spaces, Question and answer in General Topology, 6(1) (1988), 29-40.
[3] I.Kaplansky, Topological rings, Amer. J. Math., 69 (1947), 153-182.
[4] I.Kaplansky, Dual rings, Ann. of Math., 49 (1948), 689-701.
[5] I.Kaplansky, Topological rings, Bull. Amer. Math. Soc., 54 (1948), 809-826.
[6] A.Kar and P. Bhattacharyya, Bitopological α−compact spaces, Riv. Mat. Univ. Parma, 1(7) (2002), 159-176.
[7] N.Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly. 70(1963), 36-41.
[8] S.N.Maheshwari and S.S. Thakur, α−irresolute mappings, Tamkang J. Math., 11 (1980), 209-214.
[9] O.Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
[10] S.Warner, Topological Rings, North Holland, 1993.
[11] H.M.M.Salih, On Irresolute Topological Rings, J. Adv. Stud. Topol., 9(2) (2018), 130-134.
[12] M.Shalini and M. Sathyavathy, Solving Graphically Sine Wave Second Order Boundary Value Problem using Laplace Transform and Finite Difference Method, International Journal of Mathematics Trends and Technology , 65 (1) (2019), 57-61.

Keywords
α-open sets, α-irresolute mappings, α-irresolute topological rings